# SDR AALA20041129

- Difficulty date: November 13, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FORWARD RIGHT HAND DOOR AND THREE EACH OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK M731 FOR FORWARD RIGHT HAND DOOR AND THREE EACH OVERWING EXIT EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
